# SDR AALA20050546

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT AFT SEAT 2G INOPERATIVE.  FOUND LOOSE CONNECTOR.  RESECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AT AFT SEAT 2G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
